How to report medication problems

Please report your medication ineffectiveness or side effects to fda.gov/medwatch

There's strength in numbers. Your report may save someone else from experiencing problems with their generic substitutions and/or brand med

Phase 4 drug research is based on these reports once the drug has been approved and is out in the public. This is why drugs receive black box warnings or are removed from the market.

Thanks!

5 Replies

oldestnewest
  • I was on Aubagio for one month when I developed severe bronchitis. Went to primary, prescribed regular meds, as I have had chronic broncitis for about 20 years. New neurologist on Dec . 2 said flare up bronchitis was due to Aubagio and had me stop immediately. Currently, not on any med for MS. He wants bronchitis to clear up first. This is dec. 19, and still coughing. Also, every since I stopped Aubagio, I have had diahhrea. Dont know if that is related.

  • Hi agapepilgrim if u haven't yet, I'd certainly let your neuro know as well as your primary. Antibiotic associated diarrhea (c diff) is common and can begin up to 6 weeks after taking antibiotics. I'm assuming u were given antibiotics for your bronchitis. Diarrhea is also a listed side effect of Aubagio. I don't know if that can occur after stopping it?

  • erash yes, I was given antibiotics on Nov. 12. Saw primary on Dec 20 and started a stronger antibiotic. He is monitoring diahhrea to see if check for c-diff. I have been checked before. I had no diahrrea while taking Aubagio; started up when I stopped. It can be in system for 2 years. When I read clinical trials, I was very worried because one person died of pneumonia. And bronchitis is a low risk factor. I told him I've had recurring chronic bronchitis for 20 years, and recurring pneumonia, but as usual the little gods know best. Now I am on no preventive med until bronchitis is cleared up, if ever. I'm fine if I stay in bed 24/7. Any activity sets off the rattling deep cough and wheezing, similar to asthma. then my primary gives me Dulera inhaler that on warnings states it can cause asthma related death. Whoopedo!! And 60 mgs of prednisone. I have tried the serious whole, clean diets hoping they would help, but my lesions multiply like rabbits in my brain, so I must stay on DMT, if and when the bronchitis/asthma goes away, and no c-diff! I am so thankful for a place to empty my head of never-ending thoughts late at night, and attempt sleep, or pretend. And quote Scriptures of faith and joy. Blessings to all!

  • agapepilgrim dont worry too much about the Dulera asthma risk. Because it's a combined med (steroid and long acting beta agonist) there is little risk of this. Mainly it's a drug class warning that gets stuck on any med with a beta agonist in it.

    Hope you feel better and glad we have a place here that we can dump our frustrations.

  • Good to know erash !

You may also like...